# SDR IPXA10162752

- Difficulty date: August 31, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 11,099 hours, 6,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206223
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK CORRODED AT FR 80, Y450.     REPAIRED MAIN CABIN SEAT TRACK IAW SRM 53-10-16, PB 201, PARA 4, FIG 201.
